• I have to give my new cat some Metronidazole 100mg and Panacur 100mg for vomiting and diarrhea. Last night and this morning immediately after giving to her she threw up. She is also eating GI wet food with Advita Feline Probiotic Powder and she throws up after eating this as well. Is this normal? Will the medicine still be ingested if she throws up after? How long until we start seeing her feel better?

    Hi Kameron,
    If your cat is continuing to vomit and not able to keep food down, I would recommend contacting your veterinarian. This can be a very concerning sign with several causes including foreign bodies or food intolerance. Your pet may require some radiographs or ultrasound to further assess the cause of the vomiting. These can help to determine the cause of the vomiting and whether the treatment needs to be changed or may take more time.


Need more information or advice?

Contact your nearest Banfield Pet Hospital to schedule an appointment today.

Tags

Medications

Ask a Vet Archive

When it comes to your pet's health, there's no such thing as a dumb question. Search questions real clients have submitted to our popular Ask a Vet Q&A series, and then submit a question of your own.